Journal of Symbolic Logic

Busy Beaver Sets and the Degrees of Unsolvability

Robert P. Daley

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 3 (1981), 460-474.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740823

Mathematical Reviews number (MathSciNet)
MR627899

Zentralblatt MATH identifier
0486.03022

JSTOR
links.jstor.org

Citation

Daley, Robert P. Busy Beaver Sets and the Degrees of Unsolvability. J. Symbolic Logic 46 (1981), no. 3, 460--474. https://projecteuclid.org/euclid.jsl/1183740823


Export citation